ArticleOriginal scientific text

Title

Generic properties of some boundary value problems for differential equations

Authors 1

Affiliations

  1. Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland

Bibliography

  1. D. Bielawski, On optimal solutions of boundary value problems for differential equations, Nonlinear Anal. 26 (1996), 509-524.
  2. S. Kasprzyk and J. Myjak, On the existence of solutions of the Floquet problem for ordinary differential equations, Zeszyty Nauk. Uniw. Jagielloń. Prace Mat. 13 (1969), 35-39.
  3. A. Lasota and C. Olech, An optimal solution of Nicoletti's boundary value problem, Ann. Polon. Math. 18 (1966), 131-139.
  4. J. Myjak, Orlicz type category theorems for functional and differential equations, Dissertationes Math. 206 (1982).
  5. W. Orlicz, Zur Theorie der Differentialgleichung y'=f(x,y), Bull. Internat. Acad. Polon. Sci. Sér. A 1932, 207-220.
  6. T. Pruszko, Some applications of the topological degree theory to multi-valued boundary value problems, Dissertationes Math. 229 (1984).
Pages:
173-181
Main language of publication
English
Received
1995-03-08
Accepted
1996-03-26
Published
1997
Exact and natural sciences